MASS fx sides?

Page 1 of 2 12 Last
  1. MASS fx sides?


    Anyone ever get really warm/hot while on MASS FX? Also any stomach problems?


  2. i felt really hot today, but then again I was walking around philly in 100 degree weather haha

    ever since i started the mass fx/ hx2/ r2 stack my stomach has been a little upset. it's not nausea, but i've been getting the runs a little and i've just otherwise been kinda gassy.

    i'm betting these are only the initial starting effects tho. nothing to worry about long term, your body just needs to adapt if that's the case.
    •   
       


  3. I did Mass FX solo a few months back but don't recall any stomach problems. If anything, I had a mild case of the usual stuff that comes along with test boosters - increased aggression, acne, etc.. Nothing was too horrible and definitely not enough to stop me from taking it.

    Good luck and I hope your sides subside! Enjoy the MFX!!
    -RecoverBro Zombie Specialist and Paracord Wrangler
    -Independent due to lies that hurt my family. Loyal to myself and my Bro's.

  4. Quote Originally Posted by timdull2 View Post
    I did Mass FX solo a few months back but don't recall any stomach problems. If anything, I had a mild case of the usual stuff that comes along with test boosters - increased aggression, acne, etc.. Nothing was too horrible and definitely not enough to stop me from taking it.

    Good luck and I hope your sides subside! Enjoy the MFX!!
    how were ur results? also any lethargy?

  5. Quote Originally Posted by speedpastu View Post
    Anyone ever get really warm/hot while on MASS FX? Also any stomach problems?
    the hot flashes are DEF from the FX!

    i haven't seen stomach issues..........some people have reported lethargy, but i never got any.......jsut shows how we are EACH different, ya know!

    hope the stomach issues get better, are you taking anything else? are you taking it with food?
    •   
       


  6. Quote Originally Posted by macedaddy View Post
    the hot flashes are DEF from the FX!

    i haven't seen stomach issues..........some people have reported lethargy, but i never got any.......jsut shows how we are EACH different, ya know!

    hope the stomach issues get better, are you taking anything else? are you taking it with food?
    yea, stomach issues aren't too bad, but damn im hot all the time.

  7. Quote Originally Posted by speedpastu View Post
    yea, stomach issues aren't too bad, but damn im hot all the time.
    :bb3:Me too but I don't think my hotnezz comes from the MASSFX if you know what I mean ....ohhhhh yeahhhhhh! :bb2:

  8. Quote Originally Posted by macedaddy View Post
    the hot flashes are DEF from the FX!

    i haven't seen stomach issues..........some people have reported lethargy, but i never got any.......jsut shows how we are EACH different, ya know!

    hope the stomach issues get better, are you taking anything else? are you taking it with food?
    what exactly is the reason i am hot all the time? blood pressure? does anyone know the answer to this, why does mass fx make u so hot?

  9. i have felt pretty ****y since i have been on the mass xf ,retain2,hperdrolx2 stack.gas,headacke,heartburn,l ethary.have not been reall happy as i taught i would be with this stack. but am finally starting to see some strenght increase and harding up.three weeks today i have been on it.just my two cents.

  10. Is it possible to get gyno from mass fx without the use of hyperdrol to counteract any estrogenic effects, also is hairloss possible on it?

  11. Quote Originally Posted by speedpastu View Post
    Anyone ever get really warm/hot while on MASS FX? Also any stomach problems?
    From Dr. D:
    Quote Originally Posted by Dr.D' date='Jul 17 2007, 08:42 PM' post='34718
    Yes, it jacks metabolism (as seen with fat loss in many users) but also has a vasodialating effect, the pump many experience. It can also contains piperine which can result in mild, transitory thermogenesis.

  12. I've had none of the warming side effects. No stomach issues.

  13. I always liked the warming effects (hot flashes as they are referred to by many) it always showed me that FX was working........

  14. Whoever doesnt like the "hot flashes" should stop taking it imediately PM me and I will shoot my addy back at ya and just so you dont get tempted to take it again you can send it all to me....lol............

  15. What is the half life of MassFx?

    Would it still be considered NON-liver toxic at 2x/the suggested dose?

    Any fatigue/lethargy sides?

    Any libido issues?

    Thanks

  16. Quote Originally Posted by Whacked View Post
    What is the half life of MassFx?

    Would it still be considered NON-liver toxic at 2x/the suggested dose?

    Any fatigue/lethargy sides?

    Any libido issues?

    Thanks
    It is NOT liver toxic at 2x the rec dose. I have done it MANY times!

    fatigue/lethargy is a factor for some people. I haven't ever experienced either.

    if increased libido is an issue, then yes!

  17. Ah. Nice!

  18. I got the hot flashes and stomach problems now while running Hx2 & Mass FX. Also noticed that I've been sleeping very poorly since I went on them. I normally crash out about 1030p and have been waking up at 230am on my own which is a real pain since I normally get up at 545a to lift. I'm waiting to finish this cycle to see if the sleeplessness sides go away...

  19. Quote Originally Posted by twswift View Post
    I got the hot flashes and stomach problems now while running Hx2 & Mass FX. Also noticed that I've been sleeping very poorly since I went on them. I normally crash out about 1030p and have been waking up at 230am on my own which is a real pain since I normally get up at 545a to lift. I'm waiting to finish this cycle to see if the sleeplessness sides go away...
    i'm currently taking 12 HD X-2 and 5 MassFX and have no issues. Actually find that i sleep better. I take 3 HD pre-bed just for that deep sleep effect, too.

    Are you taking any other supps?

  20. Quote Originally Posted by macedaddy View Post
    i'm currently taking 12 HD X-2 and 5 MassFX and have no issues. Actually find that i sleep better. I take 3 HD pre-bed just for that deep sleep effect, too.

    Are you taking any other supps?
    I'm in the week 1 of PCT for my 4wk Epistane cycle (see Poopy's log for details). So I'm on Torem, HDX2 4xday, MassFX 4xday, plus the usual ancillary supps (fish oil, BCAAs blah blah blah). I threw some Nitrix in there too but I've never had problems with that before. I should also mention that I'm getting some KILLER leg cramps daily that make me want to cry. And it's not a hydration issue either because I'm drinking a river. Thoughts? Opinions?

  21. i would almost say the torem could be responsible. But, i'm not an expert in that arena. i'll try to get a more knowledgeable person in here.

  22. Quote Originally Posted by macedaddy View Post
    i would almost say the torem could be responsible. But, i'm not an expert in that arena. i'll try to get a more knowledgeable person in here.
    Anything is possible, however I started the HDX2/FX a week before the Torem and that's when the sleep problems started to present themselves. Not pointing fingers, just providing details.

  23. Quote Originally Posted by thesinner View Post
    Are you taking GABA before bed, by any chance?
    Nope, just Torem and a single tab of HDX2&FX...oh and a Lunesta so that I can get some rest!

  24. Quote Originally Posted by macedaddy View Post
    i'm currently taking 12 HD X-2 and 5 MassFX and have no issues. Actually find that i sleep better. I take 3 HD pre-bed just for that deep sleep effect, too.

    Are you taking any other supps?
    12 HD? Aren't you lowering estrogen a little TOO much.

  25. Quote Originally Posted by macedaddy View Post
    i'm currently taking 12 HD X-2 and 5 MassFX and have no issues. Actually find that i sleep better. I take 3 HD pre-bed just for that deep sleep effect, too.

    Are you taking any other supps?
    I was taking 12 caps Massfx for like a week, i dunno how but i somehow thought that 4 caps was a serving and had to do 3 servings a day, i dunno if i was tired or what when i read the label. But anyways 12 caps felt good.

  26. Quote Originally Posted by twswift View Post
    Anything is possible, however I started the HDX2/FX a week before the Torem and that's when the sleep problems started to present themselves. Not pointing fingers, just providing details.
    not accusing you of anything, just trying to help and get to the root of the problem.

  27. Quote Originally Posted by CHAPS View Post
    12 HD? Aren't you lowering estrogen a little TOO much.
    just a little experiment i am trying for a month. My hypothesis is that the more the merrier..........we'll see.

    Dr. D has done something similar and is what prompted me to do this myself.

  28. Quote Originally Posted by macedaddy View Post
    not accusing you of anything, just trying to help and get to the root of the problem.
    Didn't think you were, I was just trying to keep everything neutral without jumping to any (of my own) conclusions.

  29. Quote Originally Posted by CHAPS View Post
    I was taking 12 caps Massfx for like a week, i dunno how but i somehow thought that 4 caps was a serving and had to do 3 servings a day, i dunno if i was tired or what when i read the label. But anyways 12 caps felt good.
    i think i'll try that..........THANKS!
  •   

      
     

Similar Forum Threads

  1. Replies: 22
    Last Post: 01-30-2007, 05:48 PM
  2. mass fx sides
    By AnonyMoose in forum Supplements
    Replies: 34
    Last Post: 01-07-2007, 12:43 PM
  3. Do you think MASS FX is a Saponin product?
    By PROD1GY in forum Supplements
    Replies: 0
    Last Post: 09-27-2006, 04:40 PM
Log in
Log in